See Alike in...

Alike App

Browser

kxda

205d

Im a week from being 3 months on T and the one thing ive really noticed is im stuffed up a lot or i have a lot more boogers then before and i just wanna know if thats a symptom of testosterone or just smth unique to me and completely unrelated to T

    • skeptic_

      205d

      Congrats on starting T brother! Ofc I can’t speak for everyone but I know I personally didn’t feel more congested after starting.. it could be a cold but I also wouldn’t be surprised if something like that could be a symptom of starting a surplus of hormones that aren’t usually there. I also do injections so idk if the ingestion is different in a way that wouldn’t effect my sinuses? IDK HAH but at least it shouldn’t be anything to really worry about. Hope you get bothered less by the boogers either way

      • kxda

        204d

        @skeptic_ lmao thank you, i only thought it could be related because i saw another trans person on tiktok mention it but it doesnt seem to be a common thing among ppl on T ig so im not sure what it is haha

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

The provided content does not include information about testosterone causing an increase in nasal congestion or production of boogers.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion